# SDR DXTR2017011501

- Difficulty date: January 15, 2017
- Submitted: January 16, 2017
- Operation: General aviation
- Aircraft: N802Q
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600706
- Aircraft time: 7,961 hours, 6,367 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Condition: Misaligned
- Location: Nlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF AND GEAR RETRACTION, BUMPING NOISE WAS HEARD FROM NOSE.  RED "GEAR UNLOCKED" LIGHT WAS BLINKING WITH THE BUMPING NOISE.  "HYD PRESS" LIGHT STAYED ILLUMINATED.  TROUBLE SHOT NOSE GEAR RETRACTION.  UPON NOSE GEAR INSPECTION FOUND NOSE GEAR UPLOCK ROLLER ASSEMBLY INSTALLED 180 DEGREES OUT (UPSIDE DOWN).  REASSEMBLED UPLOCK ROLLER ASSEMBLY TO CORRECT POSITION.  PERFORMED GEAR WING & FOUND GEAR TO OPERATE NORMALLY.  WORK WAS PERFORMED IAW CE-560 MM 32-21-01.  NOSE GEAR FORK ND PISTON ASSEMBLY WERE REPLACED DURING LAST PHASE INSPECTION 01/09/2017 NJS WORK ORDER# 249575 LINE 199.  A COMPLETE LANDING GEAR SWING WAS ACCOMPLISHED LATER THE SAME DAY.
